MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION IV TUBING INTERLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION IV TUBING INTERLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C6425
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Product 2c6425 baxter: i v tubing, at the y port site, the rubber part that the needle injects into will sometimes dislodge, which in turn will clog the entire iv line.In this case a pt was being put to sleep for anesthesia and iv access was compromised because of this issue, no drugs or fluids could get to pt until the line was completely changed for new tubing.Also, the same tubing brand (not sure of lot number) has caused this same problem about 3 or 4 other times.Another issue with the same tubing brand is that it is noticed that when trying to give medications thru the y port, the medications will actually back up into the bag, and not going down to the patient.It was not noted at the time that the yport rubber part had dislodged in these cases.Lot number of tubing in today's event is (10)r21f24069.Fda safety report id# (b)(4).

Brand Name
IV TUBING INTERLINK SYSTEM SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
MDR Report Key13847930
Report NumberMW5108398
Device Sequence Number15015650
Product Code FPA
UDI-Device Identifier00085412002149
UDI-Public(01)00085412002149
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6425
Device Catalogue Number2C6425S
Device Lot Number(10)R21F24069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2022
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale